Advertisement

Reactions Weekly

, Volume 1737, Issue 1, pp 270–270 | Cite as

Tocilizumab

Aggravation of SAPHO syndrome and neutropenia : 2 case reports
Case report
  • 24 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described a 53-year-old woman and a 29-year-old woman with synovitis, acne, pustulosis, hyperostosis, and osteitis (SAPHO) syndrome, who experienced a progression of SAPHO syndrome and developed neutropenia during treatment with tocilizumab [routes not stated; not all times to reactions onsets stated].

Case 1: The 53-year-old woman developed a progression of SAPHO syndrome and neutropenia during treatment with tocilizumab. She was diagnosed with SAPHO syndrome and had received treatment with unspecified NSAIDs and DMARDs for one month, and a moderate improvement was observed in her osteoarticular symptoms. However, the cutaneous abnormalities failed to improve, and in 2013, she experienced a relapse of the painful swelling. She received further treatment with...

Reference

  1. Sun X-C, et al. Failure of tocilizumab in treating two patients with refractory SAPHO syndrome: a case report. Journal of International Medical Research 46: 5309-5315, No. 12, Dec 2018. Available from: URL: http://doi.org/10.1177/0300060518806105 - China

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations